# SDR SWAA981500

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND AFT ENTRY ESCAPE SLIDE GAUGE UNABLE TO READ.  REMOVED AND REPLACED SLIDE PACK PER BOEING MM.  PRESS READ NORMAL.
